zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Sufficient conditions for stability and instability of autonomous functional-differential equations. (English) Zbl 0135.30301

WorldCat.org
Full Text: DOI
References:
[1] Arens, R. F.: A topology for spaces of transformations. Ann. math. 47, 480-495 (1964) · Zbl 0060.39704
[2] Bellman, R.; Cooke, K.: Differential-difference equations. (1963) · Zbl 0105.06402
[3] Bourbaki, N.: ”Espaces vectoriels topologiques,” livre 5. (1953) · Zbl 0050.10703
[4] Ergen, W. K.: Kinetics of the circulating fuel nuclear reactor. J. appl. Phys. 25, 702-711 (1954) · Zbl 0055.23003
[5] Hale, J. K.: A stability theorem for functional-differential equations. Proc. natl. Acad. sci. 50, 942-946 (1963) · Zbl 0196.38303
[6] Kelley, J. L.: General topology. (1955) · Zbl 0066.16604
[7] Lasalle, J. P.: The extent of asymptotic stability. Proc. natl. Acad. sci. 46, 365 (1960) · Zbl 0094.28602
[8] Levin, J. J.; Nohel, J.: On a nonlinear delay equation. J. math. Anal. appl. 8, 31-44 (1964) · Zbl 0129.07703
[9] Krasovskii, N. N.: Stability of motion. (1959)
[10] Volterra, V.: Sur la théorie mathématique des phénomènes héréditaires. J. math. Pures appl. 7, 249-298 (1928) · Zbl 54.0934.06
[11] Volterra, V.: Théorie mathématique de la lutte pour la vie. (1931) · Zbl 57.0466.02